# SDR ASAA2024052050375

- Difficulty date: May 20, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 57,562 hours, 17,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A591329
- Condition: Gouged
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA BETWEEN STA 500A-500B LBL64 HAS A GOUGE ON LOWER SIDE AROUND FASTENER HOLE. GROUNDED - YES. ACCOMPLISHED REPAIR PER EA#800-53EA-27094, ORIGINAL THICKNESS .063, MAT LOSS .050, REMAINING THICKNESS .013 AREA OUT OF LIMITS PER B737-800 SRM 53-30-13. THIS IS A CATEGORY B REPAIR WITH 50,000 FLT CYCLES THRESHOLD PER EA#800-53EA-27094, SUBMITTED TO ENGINEERING FOR TRACKING. THIS CLOSES THE DEFECT.
